# SDR SIMA201002901

- Difficulty date: January 28, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 24,513 hours, 23,988 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14534370624
- Part serial: 145130
- Condition: Damaged
- Location: Elevator
- Part time: 24,513 hours, 23,988 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE SKIN ABOVE CENTER MOUNT ON LEFT ELEVATOR CRACKED / BENT.  THE CRACK LENGTH IS APPROXIMATELY .9 / .7 INCHES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CUT OUT DAMAGE, INSTALLED DOUBLER IAW EMB SRM 55-20-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
